On Gruenberg Resolutions for Augmented Algebras.

Franz Bachmann

Mathematische Zeitschrift (1972)

  • Volume: 124, page 250-254
  • ISSN: 0025-5874; 1432-1823

How to cite


Bachmann, Franz. "On Gruenberg Resolutions for Augmented Algebras.." Mathematische Zeitschrift 124 (1972): 250-254. <http://eudml.org/doc/171675>.

author = {Bachmann, Franz},
journal = {Mathematische Zeitschrift},
pages = {250-254},
title = {On Gruenberg Resolutions for Augmented Algebras.},
url = {http://eudml.org/doc/171675},
volume = {124},
year = {1972},

AU - Bachmann, Franz
TI - On Gruenberg Resolutions for Augmented Algebras.
JO - Mathematische Zeitschrift
PY - 1972
VL - 124
SP - 250
EP - 254
UR - http://eudml.org/doc/171675
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.